# SDR FDEA201308061793

- Difficulty date: August 6, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 57,069 hours, 13,009 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP LOWER SURFACE,  FOUND PUNCTURED ABOUT ONE INCH IN DIAMETER AT XIFH 242.  REPAIRED IAW EA 1-5750-T0301706, PART 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
